Invariance of domain theorems for condensing multivalued vector fields
Bull. Korean Math. Soc. 2010 Vol. 47, No. 1, 121-129
https://doi.org/10.4134/BKMS.2010.47.1.121
Printed January 1, 2010
In-Sook Kim
Sungkyunkwan University
Abstract : Using a degree theory for countably condensing multivalued maps, we show that under certain conditions an invariance of domain theorem holds for countably condensing or countably $k$-contractive multivalued vector fields.
Keywords : invariance of domain, countably condensing, multivalued vector fields, degree theory
MSC numbers : 47H09, 54C60, 47H11
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd